# SDR UALA2012102306082

- Difficulty date: October 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 56,909 hours, 6,604 cycles
- Engine: Pwa PW4056
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 8004852010
- Part serial: 31
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN 3 TIMES.   REPLACED APUC AND CLEANED CONNECTOR TO APU FMU.  OPERATED APU.  CHECK OKAY.
